| Model Number |
133S-MV-16-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "there was a breach anteriorly right where the port plate meets the implant." this record is for unknown side.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: ¿there was a breach anteriorly right where the port plate meets the implant".
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: one opening on anterior side assessed as surgical damage like and one opening observed on anterior side assessed as unidentified (tear) opening (shell thickness was within specification).No additional observations are performed.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported "there was a breach anteriorly right where the port plate meets the implant." this record is for the right side.The device has been explanted.